RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 2, Pages 203–216 (Mi mz10511)  

This article is cited in 5 scientific papers (total in 5 papers)

On the Zero-One 4-Law for the Erdős–Rényi Random Graphs

M. E. Zhukovskii

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: The limit probabilities of the first-order properties of a random graph in the Erdős–Rényi model $G(n,n^{-\alpha})$, $\alpha\in(0,1]$, are studied. Earlier, the author obtained zero-one $k$-laws for any positive integer $k\ge 3$, which describe the behavior of the probabilities of the first-order properties expressed by formulas of quantifier depth bounded by $k$ for $\alpha$ in the interval $(0,1/(k-2)]$ and $k\ge 4$ in the interval $(1-1/2^{k-1},1)$. This result is improved for $k=4$. Moreover, it is proved that, for any $k\ge 4$, the zero-one $k$-law does not hold at the lower boundary of the interval $(1-1/2^{k-1},1)$.

Keywords: zero-one $4$-law, zero-one $k$-law, Erdős–Rényi random graph, first-order property.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00612
12-01-00683-а
Ministry of Education and Science of the Russian Federation МД-6277.2013.1
МК-2184.2014.1
This work was supported by the Russian Foundation for Basic Research (grants nos. 13-01-00612 and 12-01-00683-a) and by the programs for support of young candidates and doctors of science (grants nos. MD-6277.2013.1 and MC-2184.2014.1).


DOI: https://doi.org/10.4213/mzm10511

Full text: PDF file (566 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:2, 190–200

Bibliographic databases:

Document Type: Article
UDC: 519.179.4
Received: 20.05.2014
Revised: 18.09.2014

Citation: M. E. Zhukovskii, “On the Zero-One 4-Law for the Erdős–Rényi Random Graphs”, Mat. Zametki, 97:2 (2015), 203–216; Math. Notes, 97:2 (2015), 190–200

Citation in format AMSBIB
\Bibitem{Zhu15}
\by M.~E.~Zhukovskii
\paper On the Zero-One 4-Law for the Erd\H os--R\'enyi Random Graphs
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 2
\pages 203--216
\mathnet{http://mi.mathnet.ru/mz10511}
\crossref{https://doi.org/10.4213/mzm10511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370507}
\zmath{https://zbmath.org/?q=an:06459067}
\elib{http://elibrary.ru/item.asp?id=23421508}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 2
\pages 190--200
\crossref{https://doi.org/10.1134/S0001434615010216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941629642}


Linking options:
  • http://mi.mathnet.ru/eng/mz10511
  • https://doi.org/10.4213/mzm10511
  • http://mi.mathnet.ru/eng/mz/v97/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Zhukovskii, “The spectra of first-order formulae having low quantifier rank”, Russian Math. Surveys, 70:6 (2015), 1176–1178  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. E. Zhukovskii, A. D. Matushkin, “Universal Zero-One $k$-Law”, Math. Notes, 99:4 (2016), 511–523  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Zhukovskii M.E., Ostrovskii L.B., “First-order and monadic properties of highly sparse random graphs”, Dokl. Math., 94:2 (2016), 555–557  crossref  mathscinet  zmath  isi  elib  scopus
    4. Spencer J.H., Zhukovskii M.E., “Bounded quantifier depth spectra for random graphs”, Discrete Math., 339:6 (2016), 1651–1664  crossref  mathscinet  zmath  isi  elib  scopus
    5. M. E. Zhukovskii, L. B. Ostrovskii, “First-order properties of bounded quantifier depth of very sparse random graphs”, Izv. Math., 81:6 (2017), 1155–1167  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:10
    References:19
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019